IJPAM: Volume 77, No. 1 (2012)
University of Economics and Innovation in Lublin
7-9, ul. Mełgiewska, 20-209, Lublin, POLAND
Department of Economics
Wydział Zamiejscowy KUL
6, ul. Ofiar Katynia, 37-450, Stalowa Wola, POLAND
Abstract. In this paper we give formulae for convolutions of -modified Poisson distributions, and -modified binomial distributions. We discuss also convolutions of inflated and truncated of -modified distributions.
Received: February 1, 2012
AMS Subject Classification: 62E15, 62P99
Key Words and Phrases: -modified distributions, -Riordan symbol, convolutions, inflated distributions, truncated distributions
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395